# SDR 252TR0036

- Difficulty date: February 22, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,508 hours, 31,914 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT LIGHTS IN G-2 GALLEY AREA AT FORWARD ENTRY DOOR AISLE INOP.  REPAIRED BROKEN WIRES UNDER GALLEY PER SWPM 20-00.  OPS CHECKS OK.
